Fentanyl Overdose in Gananoque

0

The Gananoque Police Service and Gananoque Fire Service attended a Gananoque residence with Leeds and Grenville Ambulance Services for a reported drug overdose.  The victim was treated with Naloxone to reverse the effects of the overdose by a person at the residence. The use of Naloxone is credited with reversing the effects of the overdose.  It is believed that overdose was caused by the usage of crystal methamphetamine or heroin that was laced with an opioid suspected to be fentanyl or carfentanil.         The Gananoque Police Service and Gananoque Fire Service attended a Gananoque residence with Leeds and Grenville Ambulance Services for a reported drug overdose.  The victim was treated with Naloxone to reverse the effects of the overdose by a person at the residence. The use of Naloxone is credited with reversing the effects of the overdose.  It is believed that overdose was caused by the usage of crystal methamphetamine or heroin that was laced with an opioid suspected to be fentanyl or carfentanil.         

Police want to remind people who are involved in the use of illicit street drugs, including; marijuana, ecstasy, cocaine, crystal methamphetamine, heroin, or pills being sold as fake prescription drugs (e.g., Percocet or OxyContin) – that they could contain various forms of fentanyl or carfentanil, an opioid 40 to 10,000 times stronger than morphine. 
People who ingest as well as those who use other methods; like injecting, smoking or snorting, should be extremely careful when using;   ⦁ Don’t use alone.⦁ When with others: don’t all use at the same time.⦁ Reduce the amount to see the effects.⦁ Have naloxone close at hand.⦁ Call 911 if there is an overdose